Repository of University of Nova Gorica

Show document
A+ | A- | Help | SLO | ENG

Title:Analiz dinamiki čislennosti sosnovoj pjadenicy s pomoš'ju diskretnyh matematičeskih modelej
Authors:ID Nedorezov, Lev V. (Author)
Files:URL http://www.matbio.org/downloads/Nedorezov2010(5_114).pdf
 
Language:Russian
Work type:Not categorized
Typology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Keywords:matematični modeli, časovne vrste
Year of publishing:2010
Number of pages:str. 114-123
Numbering:Vol. 5, no. 2
PID:20.500.12556/RUNG-704 New window
COBISS.SI-ID:2182395 New window
ISSN:1994-6538
UDC:519.8
NUK URN:URN:SI:UNG:REP:CPII1QJR
Publication date in RUNG:15.10.2013
Views:5516
Downloads:140
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Back